Fuzzy super irresolute functions.
Abbas, S. E.
International Journal of Mathematics and Mathematical Sciences, Tome 2003 (2003), p. 2689-2700 / Harvested from The Electronic Library of Mathematics
Publié le : 2003-01-01
DOI : https://doi.org/10.1155/S0161171203212278
EUDML-ID : urn:eudml:doc:50761
@article{02012570,
     title = {Fuzzy super irresolute functions.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {2003},
     year = {2003},
     pages = {2689-2700},
     doi = {10.1155/S0161171203212278},
     zbl = {1037.54002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02012570}
}
Abbas, S. E. Fuzzy super irresolute functions.. International Journal of Mathematics and Mathematical Sciences, Tome 2003 (2003) pp. 2689-2700. doi : 10.1155/S0161171203212278. http://gdmltest.u-ga.fr/item/02012570/